# SDR UPS01837091

- Difficulty date: August 21, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Liner
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A TRIM AROUND FIRST OFFICER SWING WINDOW HANDLE IMPEDES OPERATION IF OPENING DURING AN EMERGENCY IS REQUIRED.  SECURED TRIM AT FWD PART OF F/O'S SLIDING WINDOW, CLEARANCE NOW ALLOWS HAND TO RELEASE HANDLE IN CASE OF AN EMERGENCY EXIT REQUIRED, OK FOR SERVICE.
